DocServer

Items where Year is 1987

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | L | M | W
Number of items: 10.

B

Borwein, Jonathan M. (1987) Automatic continuity and openness of convex relations. Proc. Amer. Math. Soc., 99 . pp. 49-55.

Borwein, Jonathan M. (1987) Epi-Lipschitz-like sets in Banach space: theorems and examples. Nonlinear Analysis: Theory, Methods and Applications, 11 . pp. 1207-1217.

Borwein, Jonathan M. and Borwein, Peter (1987) The way of all means. MAA Monthly, 94 . pp. 519-522.

Borwein, Jonathan M. and Fitzpatrick, Simon and Giles, John (1987) The differentiability of real functions on normed linear space using generalized gradients. Journal of Optimization Theory and Applications, 128 . pp. 512-534.

Borwein, Jonathan M. and Giles, John (1987) The proximal normal formula in Banach space. Transactions of the American Mathematical Society , 302 . pp. 371-381.

Borwein, Jonathan M. and Preiss, D. (1987) A smooth variational principle with applications to subdifferentiability and to differentiability of convex functions. Trans. Amer. Math. Soc., 303 . pp. 517-527.

Borwein, Jonathan M. and Strojwas, H. M. (1987) Proximal analysis and boundaries of closed sets in Banach space, II. Canadian Journal of Math., 39 . pp. 428-472.

L

Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1987) Derivations from subalgebras of C\ast-algebras with continuous trace. Rocky Mountain J. Math., 17 (1). pp. 121-133.

M

MacDougall, James A. and Sweet, L. G. (1987) Four Dimensional Homogeneous Algebras. Pacific Journal of Mathematics, 129 . pp. 375-383.

W

Ward, D. E. and Borwein, Jonathan M. (1987) Nonsmooth calculus in finite dimensions. SIAM Journal on Control and Optimization, 25 . pp. 1312-1340. ISSN 0363-0129

This list was generated on Mon Mar 27 01:34:29 2017 AEDT.